On generalized Mellin-Hardy integral transformations

Bapurao C. Dhage, Govind P. Kamble, Ram G. Metkar

Abstract


In this paper certain testing function spaces are constructed and classical Mellin-Hardy integral transformations is extended to generalized functions.


Full Text: PDF

Published: 2013-07-25

How to Cite this Article:

Bapurao C. Dhage, Govind P. Kamble, Ram G. Metkar, On generalized Mellin-Hardy integral transformations, Engineering Mathematics Letters, Vol 2 (2013), 67-80

Copyright © 2013 Bapurao C. Dhage, Govind P. Kamble, Ram G. Metkar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.